# SDR AALA202503112595

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 80,815 hours, 33,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION MESSAGE FOR OVERWING BOTTLE PRESSURE. MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE TO NORMAL  PRESSURE ,CIDS CAUTIONRESET AND SYS.OK.FOR CONT.FLT.IAW AMM.52-10-00-614-001-A.
